on is 1 1/2 years ago I had to see a dermatologist for this rash on my hands, ankles and feet. She diagnosed this rash as lichen planus. She said the Diovan was making it worse. I never quit taking my Diovan. Could this possibly be making my lichen planus worse? It itches so bad that some days I can hardly bear it. Thank you.
Some lichen planus-type rashes (known as lichenoid reactions) occur as allergic reactions to medications for high blood pressure, heart disease and arthritis. These lichenoid reactions are referred to as lichenoid mucositis (of the mucosa) or dermatitis (of the skin). Lichen planus has been reported as a complication of chronic hepatitis C virus infection and can be a sign of chronic graft-versus-host disease of the skin. It has been suggested that true lichen planus may respond to stress, where lesions may present on the mucosa or skin during times of stress in those with the disease. Lichen planus affects women more than men (at a ratio of 3:2), and occurs most often in middle-aged adults.
Diovon HCT could cause as a side effect. These include but are not limited to:
* Unexplained skin rash
* Unexplained blisters or peeling of the skin
You must seek medical attention & perhaps seek a prescription to change your meds which do not aggravate the skin conditions. Be well & safe!
- Diovan Information for Consumers
- Diovan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diovan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jun 2010 • 2 answers
Posted 6 Apr 2011 • 1 answer
Posted 21 Oct 2011 • 1 answer
I've been suffering with lichen planus for about 6 months but it feels more like 6 years. Only thing
Posted 29 Oct 2013 • 3 answers
Lichen Planus - Hello, I just received the results from a biopsy and have been diagnosed with LP. I?
Posted 29 Nov 2016 • 0 answers